Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 218, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 3:57 PM CDT for Grayson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 26, 2007, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 262059
FFWFWD
TXC181-270000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR DORCHESTER...OR ABOUT
10 MILES SOUTHWEST OF SHERMAN...MOVING NORTH AT 10 MPH. ANOTHER
AREA OF VERY HEAVY RAIN WAS MOVING EAST FROM COOKE AND DENTON
COUNTIES AND WILL AFFECT GRAYSON COUNTY BY 500 PM.
* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
WHITESBORO AND TOM BEAN BY 410 PM CDT...
WHITEWRIGHT BY 420 PM CDT...
SHERMAN BY 430 PM CDT...
KNOLLWOOD AND BELLS BY 450 PM CDT...
POTTSBORO BY 510 PM CDT...
DENISON BY 515 PM CDT...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3395 9693 3386 9687 3387 9680 3382 9673
3390 9664 3389 9660 3386 9663 3383 9660
3377 9649 3378 9643 3374 9637 3341 9639
3341 9683 3343 9693
$$3 follow-up statements
000
WGUS74 KFWD 262128
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT TUE JUN 26 2007
TXC181-270000-
GRAYSON TX-
427 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
GRAYSON COUNTY...
AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR GORDONVILLE...TO
DENISON...TO WHITEWRIGHT. MOVEMENT WAS NORTH AT 20 MPH.
RAINFALL OF 1.5 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS.
EXCESSIVE RUNOFF FROM THE RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3395 9693 3386 9687 3387 9680 3382 9673
3390 9664 3389 9660 3386 9663 3383 9660
3377 9649 3378 9643 3374 9637 3341 9639
3341 9683 3343 9693
$$000
WGUS74 KFWD 262203
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT TUE JUN 26 2007
TXC181-270000-
GRAYSON TX-
501 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
GRAYSON COUNTY...
AT 501 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN OVER MUCH OF GRAYSON COUNTY. HEAVIER RAIN WAS
MOVING INTO SOUTHWESTERN GRAYSON COUNTY...NEAR COLLINSVILLE.
MOVEMENT WAS EAST AT 15 MPH.
EXCESSIVE RUNOFF FROM EARLIER HEAVY RAINFALL WILL CONTINUE THE
THREAT OF FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS
WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3395 9693 3386 9687 3387 9680 3382 9673
3390 9664 3389 9660 3386 9663 3383 9660
3377 9649 3378 9643 3374 9637 3341 9639
3341 9683 3343 9693
$$000
WGUS74 KFWD 262310
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT TUE JUN 26 2007
TXC181-270000-
GRAYSON TX-
609 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
GRAYSON COUNTY...
AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN OVER MUCH OF GRAYSON COUNTY. MOVEMENT WAS
EAST AT 15 MPH.
ALTHOUGH THE HEAVY RAIN HAS MOVED OUT OF THE AREA...LINGERING RUNOFF
WILL CONTINUE THE THREAT OF FLOODING INTO THE EARLY EVENING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. IF WATER
IS OVER THE ROAD IN FRONT OF YOU...TURN AROUND...DONT DROWN.
LAT...LON 3395 9693 3386 9687 3387 9680 3382 9673
3390 9664 3389 9660 3386 9663 3383 9660
3377 9649 3378 9643 3374 9637 3341 9639
3341 9683 3343 9693
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:58 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 26, 2:58 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 258 PM CDT TUE JUN 26 2007 .DISCUSSION... THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY COUNTIES FOR THE TIME BEING. THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY. DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA. THE SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL OR AN F0 VORTICE COULD OCCUR THROUGH THURSDAY. WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON. CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY DEWPOINTS AND CLOUD COVER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 84 72 87 73 / 70 70 60 50 30 WACO, TX 75 86 73 87 73 / 60 60 50 50 20 PARIS, TX 72 83 71 85 71 / 70 70 50 40 30 DENTON, TX 73 83 70 86 71 / 80 70 60 50 30 MCKINNEY, TX 73 84 71 86 71 / 70 70 60 50 30 DALLAS, TX 74 84 73 87 73 / 70 70 60 50 30 TERRELL, TX 74 85 72 86 73 / 60 60 50 40 20 CORSICANA, TX 74 86 72 88 73 / 50 60 50 40 20 TEMPLE, TX 75 87 72 87 72 / 50 60 40 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 330 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Special weather statement, Jun 26, 1:35 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 135 PM CDT TUE JUN 26 2007 TXZ118-119-261900- TARRANT TX-DALLAS TX- 135 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY EASTERN TARRANT COUNTY AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 5 MILES SOUTHEAST OF ALVARADO...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH ARE LIKELY WITH THIS CLUSTER OF STORM AS IT MOVES NORTH INTO DALLAS AND TARRANT COUNTIES BY 200 PM. AREAS THAT WILL BE AFFECTED BY THIS CLUSTER OF THUNDERSTORMS THROUGH 230 PM INCLUDE ARLINGTON...MANSFIELD...DESOTO...DUNCANVILLE...AND GRAND PRAIRIE. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3254 9732 3256 9659 3298 9652 3299 9723
Local storm report, Jun 26, 2:45 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 1 N OLNEY 33.38N 98.76W
06/26/2007 YOUNG TX EMERGENCY MNGR
HIGHWAY 79 BETWEEN OLNEY AND WICHITA FALLS CLOSED DUE TO
HIGH WATERSpecial weather statement, Jun 26, 2:51 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT TUE JUN 26 2007
TXZ122-135-262045-
VAN ZANDT TX-HENDERSON TX-
251 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HENDERSON COUNTY
VAN ZANDT COUNTY
AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
CITIES IN THE PATH OF THIS STORM INCLUDE CANEY CITY...CANTON...
ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...SEVEN POINTS...TOOL...
VAN...WILLS POINT AND PURTIS CREEK STATE PARK.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3237 9634 3214 9612 3252 9558 3274 9609
3238 9609Special weather statement, Jun 26, 2:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT TUE JUN 26 2007
TXZ092-103-262100-
COOKE TX-DENTON TX-
255 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
NORTHERN DENTON COUNTY
AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
NOCONA TO 14 MILES SOUTHEAST OF BOWIE TO BRIDGEPORT...MOVING EAST AT
15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE AUBREY...CALLISBURG...
CROSS ROADS...DENTON...GAINESVILLE...KRUGERVILLE...KRUM...LINDSAY...
LITTLE ELM...MUENSTER...PILOT POINT...SANGER...SHADY SHORES...RAY
ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON BRANCH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS LINE OF STORMS CONTINUES ON ITS PRESENT COURSE...FLASH FLOOD
WARNINGS MAY BE NEEDED FOR DENTON AND COOKE COUNTIES BY 400 PM.
LAT...LON 3385 9747 3381 9741 3386 9732 3386 9717
3377 9721 3372 9711 3382 9704 3385 9707
3385 9708 3387 9694 3387 9694 3343 9694
3342 9690 3315 9689 3316 9738 3343 9738
3344 9748Special weather statement, Jun 26, 3:03 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT TUE JUN 26 2007
TXZ105-262030-
HUNT TX-
303 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HUNT COUNTY
AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF TERRELL...MOVING NORTHEAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
GREENVILLE...QUINLAN AND WEST TAWAKONI.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3324 9592 3314 9586 3302 9587 3296 9598
3286 9599 3285 9624 3286 9628 3283 9630
3316 9629Special weather statement, Jun 26, 3:04 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT TUE JUN 26 2007 TXZ147-262030- FREESTONE TX- 304 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL FREESTONE COUNTY AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF FAIRFIELD...MOVING NORTH AT 25 MPH. AREAS NEAR THE PATH OF THIS STORM INCLUDE FAIRFIELD...TEAGUE AND FAIRFIELD LAKE STATE PARK. VERY FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL DOWNPOURS...PEA-SIZED HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3163 9630 3160 9609 3200 9599 3203 9625 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.